|New Med To Me
Aug 22, 2005
I have just started to take sustva along with combivar.Is it normal to have mood swings? How long does it take the body to get used to this med?
Response from Dr. Henry
Mood swings due to Sustiva are very common and tend to diminish over the first 4 weeks of treatment. If persistent after 4-6 weeks (maybe 10%) then either treatment of the mood swings or an alternative drug is often considered. KH
Lipo:What abut the videx?
propecia and muscle loss
- Why Is Pcr Detection More Sensitive For Hiv Detection?
- Candidiasis Infection Treatment With Doxycycline?
- Bodybuilding And Hiv Positive
- When You Have A Herpes Outbreak Do You Get A Sore Throat?
- What Are The Chances Of Getting Herpes From Infected Person?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.